Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Behavior at infinity of solutions of an operator differential equation of first order in a Banach space

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. II, Fourier Analysis. Self-Adjointness, Academic Press, New York (1975).

  2. 2.

    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Operator Differential Equations [in Russian], Naukova Dumka, Kiev (1984).

  3. 3.

    Ya. V. Radyno, “The space of vectors of exponential type,” Dokl. Akad. Nauk BSSR, 1,27, No. 9, 791–793 (1983).

  4. 4.

    A. V. Knyazyuk, The Boundary Values of Infinitely Differentiable Semigroups [in Russian], Preprint No. 85.69, Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1985).

  5. 5.

    V. M. Gorbachuk and I. T. Matsishin, “On the solutions of evolution equations with degeneration in a Banach space,” in: Spectral Theory of Operator Differential Equations [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1986), pp. 5–10.

  6. 6.

    A. I. Markushevich, Theory of Analytic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1950).

  7. 7.

    M. L. Gorbachuk and N. I. Pivtorak, “On the solutions of evolution equations of parabolic type with degeneration,” Différents. Uravn.,21, No. 8, 1317–1324 (1985).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 40, No. 5, pp. 629–631, September–October, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gorbachuk, V.M. Behavior at infinity of solutions of an operator differential equation of first order in a Banach space. Ukr Math J 40, 536–538 (1988). https://doi.org/10.1007/BF01057534

Download citation

Keywords

  • Differential Equation
  • Banach Space
  • Operator Differential Equation